# SDR CALA9900961

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710064H
- Condition: Split
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AILERON COMPOSITE PLIES SPLIT AT HINGE POINT I/B OF ACTUATOR ATTACHMENT LOWER SURFACE.  THE AILERON WAS REMOVED, REPAIRED, AND REFITTED IAW SRM 51-70-17, ECRA 5751-01022, AND MM 27-11-21.
